# SDR IPXA2024040292431

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 25,416 hours, 16,930 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 2022478521173881
- Part serial: 10337794
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 38,000 MASTER CAUTION CABIN ALTITUDE EICAS MSG. AFTER LANDING CABIN ALT 2 STATUS MSG RAN FIM 21-30 FAULT TREE 802. #2 CABIN PRESSURE CONTROLLER FAULTED AC MOTOR. TECH RECOMMENDED REPLACING AC MOTOR & CABIN PRESSURE CONTROLLER. R&R'D CPC AND OUTFLOW VALVE AC MOTOR 2 (D2336). REF AMM 21-31-02 & 21-31-05. OPS CK OF CPC & AC MOTOR GOOD @ THIS TIME. PRESSURIZED A/C WITH NO FAULTS NOTED.
